| Model Number |
DTMB1Q1 |
| Medical Device Problem Codes |
Electromagnetic Interference (1194); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was further reported that the oversensing was determined to be electromagnetic interference oversensing and no intervention was performed.It was also reported that the patient welds regularly.The cardiac resynchronization therapy defibrillator (crt-d) remains in use.
Additional Manufacturer Narrative
Continuation of d10: 459878 lead, implanted: (b)(6) 2021.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Continuation of d10: 694765 lead implanted (b)(6) 2003.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right atrial (ra) lead appeared to be oversensing.The lead remains in use. no patient complications have been reported as a result of this event.